# SDR PLGA000617

- Difficulty date: June 17, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N359BE
- Make and model: Saab 340B
- Aircraft serial: 340B285
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7064588
- Condition: Ruptured
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BOS-ATV - FLT 4742 - AFTER DEPARTURE OUT OF BOS, WHEN THE FLIGHT CREW SELECTED GEAR UP THE GEAR CAME UP AND LOCKED BUT HYDRAULIC PRESSURE AND QUANTITY DROPPED TO ZERO.  THE CREW WAS ABLE TO SELECT THE GEAR BACK DOWN AND HAD THREE GREEN DOWN AND LOCKED INDICATIONS.  THE FLIGHT CREW DIVERTED BACK TO BOS AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS TOWED FROM THE TAXIWAY BACK TO THE GATE AREA.  MAINTENANCE T/S THE MALFUNCTION AND FOUND THE NOSE GEAR EXTEND AND RETRACT ACTUATOR LINE, P/N AE706458, TO HAVE FAILED INTERNALLY.  THE LINE WAS REPLACED, REQUIRED OPERATIONAL CHECKS PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE.  THIS IS THE FOURTH FAILURE OF THIS LINE IN OUT FLEET OF A/C IN THE PAST FOUR YEARS.  FOR RE
